# SDR A6WA201542618

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 31,566 hours, 30,096 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING IN ROUTE CLIMB RECEIVED STEERING INOPERATIVE CAUTION.  COMPLIED WITH QRH, MSG PERSISTS.   R & R NWS EHSV.  OPS CHECKED GOOD.
